MathSciNet Relay Station
MathSciNet bibliographic data
MR1115626 (93b:32029) 32G20 (14J15 14J30 32G05 32G81 81T30 81T40)
Candelas, Philip; de la Ossa, Xenia C.; Green, Paul S.; Parkes, Linda A pair of Calabi-Yau manifolds as an exactly soluble superconformal theory. Nuclear Phys. B 359 (1991), no. 1, 21–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement